It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Reply Reply
LinkBack Thread Tools
Old 06-18-2013, 11:21 AM   #1
Newbie
(female)
 
Join Date: Jun 2013
Location: Missouri
Posts: 1
Shanplus3 HB User
Help please!!!

I have been on Xanax for 11 years, and I've been on 1mg a day for over a year. I lost my insurance and now my psychiatrist won't see me and my family practice doctor moved, so there is a new nurse practitioner who won't prescribe my Xanax. I can't get a refill to even taper off the medicine. I don't have any left and I can't get any help. I'm very scared and I'm already feeling the effects of not having the medicine...I have a fuzzy feeling in my head, I feel like I have to throw up, my vision is kinda blurry and I can't concentrate. Does anyone have any ideas on what I should do or any homeopathic alternatives to Xanax? I'm very scared, please help :'(

 
Reply With Quote
Old 06-19-2013, 02:20 PM   #2
Junior Member
(female)
 
Join Date: Sep 2011
Location: concord newhampshire
Posts: 41
MissAnnaAmy HB User
Re: Help please!!!

seek professional help asap...
and get well......
theres gotta be someone out there that will help without funds.....

 
Reply With Quote
Sponsors Lightbulb
   
Old 06-25-2013, 03:08 AM   #3
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 3,387
reachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB User
Re: Help please!!!

Hi Shanplus3

How are you? Have you found any medical person to help you yet? Your psychiatrist has really left you out in the cold... coming off Xanax cold turkey is dangerous and that psychiatrist has to know this. There is a big chance of seizures if one does not wean VERY slowly off any benzo like Xanax. This is besides the incredible anxiety that ensues. This doctor prescribed you the pills and has an obligation to help you get off of them. Boy, he makes me really mad.

I would suggest that if you have not found proper help yet that you get to an Emergency Room as soon as possible and explain your situation. Also, call social services in your county and find a clinic... costs at a clinic are pro-rated according to income.

Please let us all know how you are doing and what is going on.
reach

 
Reply With Quote
Old 06-26-2013, 11:08 PM   #4
Newbie
(female)
 
Join Date: Jul 2012
Location: Caneyville, Ky USA
Posts: 3
sduvall4912 HB User
Re: Help please!!!

You need to go to the ER. They can help you with the withdrawal symptoms. Good Luck.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (148), katlin09 (109), reachout (97), second go (36), Wendy88 (36), oxygirl (34), corissa3 (32), Tysmom1 (24), icehouse3z (24), bolter (21)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:44 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!